Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jonah-Hill

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Jonah-Hill

  • Rank
    New Member
  1. Yeh I guess that must be really annoying given that you did a painful course of Tane only for your skin a year later to deteriorate. I cross my fingers that things get better for me, I know my skin isn't all that good now but it's better than it was pre-tane, I guess I was naive in thinking my skin would become perfect from taking this drug, I just heard such good things, on the whole I guess it is worth it and there is still time for further improvement. I can't wait until I'm off it
  2. I think they are slightly indented. Have you managed to find a way to get rid of this?
  3. I'm not sure whether this is scarring from the Tane or Enlarged Open pores. Before tane my skin was never like this so it must be the Tane
  4. Ok I am now on Month 5 on Accutane and Let me tell you I thought taking this pills would get easier in time, but for me, not so! For the first 3 months I took 30mg per day, and for the past 2 months I've been taking 40mg and I am nearly on my last month of taking 40mg per day, but I fear things are not going to turn out like I hoped, though I am trying to stay positive. Month one - Just felt dry everywhere, not much improvement Month two - Same as ^^ Month three - Only occasional spots, I gues
  5. Ok I am now on Month 5 on Accutane and Let me tell you I thought taking this pills would get easier in time, but for me, not so! For the first 3 months I took 30mg per day, and for the past 2 months I've been taking 40mg and I am nearly on my last month of taking 40mg per day, but I fear things are not going to turn out like I hoped, though I am trying to stay positive. Month one - Just felt dry everywhere, not much improvement Month two - Same as ^^ Month three - Only occasional spots, I gues
×